Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Hiv Rash Burn And Tingle Or Come And Go

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Reyataz (Atazanavir)

...(atazanavir), BMS-232632-05 (atazanavir sulfate) Drug Class: Protease Inhibitors Atazanavir, also known as Reyataz, is a type of medicine called a protease inhibitor (PI). Atazanavir works by blocking protease, a protein that HIV needs to make more copies of itself. During the normal HIV life cycle, an HIV protein called protease cuts long chains of HIV proteins into smaller individual functioning proteins. As the smaller HIV proteins...
Ask the Experts

How uncomfortable do side effects have to be before you know you need a change?

Almost exactly 2 weeks after I started my first HIV treatment with Atripla I noticed a small rash on my arm. It wasnt anything big. The next morning the rash moved to both arms around my neck and chest and back, also my ears became swollen and hot...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...You need to be seen by an HIV specialist to determine if you should switch to a different HIV med (ie switch the efavirenz to a boosted protease inhibitor Read more »

Skin burning and tingling

i was diagnosed HIV+ in OCT 2006.CD4 was 375, virus load was 675,000The doctor put me on nevitro, lamuvidine, stavudine, one month ago. Nevitrio, 1 tablet in the first 2 weeks, then 2 tablets after that.three days ago i started having a burning...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...like ibuprofen or acetominophen can help some for discomfort like you describe. If further side effects develop (such as fever, rash, nausea, eye/mouth problems) I would make sure your doctor examines you. KH Read more »

Rash on arms and face

I was recently diagnosed with HIV in July. I started a regimine of Norvir, Truvada and Reyatz about two months ago. I had no reactions but then two weeks ago I developed a rash on my arms , (starts off as raised bumps) that burns when touched,...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...to be considered in the differential diagnosis; however, there are many other potential causes for rashes as well. See your HIV specialist for an evaluation, OK? Good luck.Dr. Bob Read more »

"Just " Rickettsia ....or could I be that unlucky?

Dr. Frascino, I hope things are great on your end. Mine, on the other hand...just do not know anymore. I am a fellow "Italian american" health care worker who did not use his education wisely with a young lady in feb(05). She has been to africa and...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, Read more »
Articles
AIDSinfo

An Overview of Combivir (AZT/3TC)

...of these medicines are nucleoside reverse transcriptase inhibitors (NRTIs). NRTIs block reverse transcriptase, a protein that HIV needs to make more copies of itself. HIV/AIDS-Related Uses Lamivudine and zidovudine are approved individually... Read more »
AIDSinfo

An Overview of Zerit (Stavudine, d4T)

...medicine called a nucleoside reverse transcriptase inhibitor (NRTI). Stavudine works by disrupting one of the early steps in the HIV life cycle, called reverse transcription. During normal reverse transcription, HIV's reverse transcriptase enzyme... Read more »
Test Positive Aware Network

Zerit

...with nausea, vomiting, and blood in the urine. Risks for pancreatitis include higher than recommended doses of NRTIs, advanced HIV, and alcohol use. Stop all HIV medications and see a health care provider right away. Your physician will check for... Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

...nucleoside analog reverse transcriptase inhibitor, or nuke. These drugs block the reverse transcriptase enzyme. This enzyme changes HIV's genetic material (RNA) into the form of DNA. This has to occur before HIV's genetic code gets inserted into... Read more »
Connect With Others

HIV Positive?

Posted by shinpai, 2 Replies
...throat just a discomfort that seems to be moving to my chest. Does anyone recognize these symptoms and could they mean that I'm HIV positive after this encounter? The guy and I broke up around the time I started feeling the vaginal irritation... Read more »

Hiv 1/2 reliability vs Hiv-2 stand alone test ?

Posted by SRCHFRANS34, 1 Reply
...Does anyone know the % of accuracy for Hiv-2 antibody detection with current Elisa 1/2 antibody tests ? Some of the 4-5 year old posted answers in the archives say 70% Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 3 Replies
...and we plan to marry within 6 months so maybe I'm just scared somehow everything will be ruined. Could this have been the HIV rash? Thank you so much everyone. One! Read more »

Does the rash itch?

Posted by Anonymous, 1 Reply
...If a person does have the rash associated with ARS, is it a rash that itches?? I've all of a sudden developed a rash (about 9-10 days after exposure). Its Read more »